Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Elavil + Geodon - yikes! Christ_empowered

Posted by Sheilac on September 29, 2014, at 15:21:34

In reply to Re: Elavil + Geodon - yikes!, posted by Christ_empowered on September 29, 2014, at 15:14:07

Elavil is not making me sleepy. Hardly anything makes me sleepy. I'm also taking antihistamines (hydroxyzine) which is supposed to knock you out.

The on call shrink says it's the Elavil causing the shaking and not the combo of Geodon. He said it was fine to take both!

So, I guess I'm stuck until my doc gets back on the 13th. I may go crazy by then.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1071613
URL: http://www.dr-bob.org/babble/20140914/msgs/1071619.html